# SDR DXTA2025100305190

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N273QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010168
- Aircraft time: 24 hours, 11 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT-MOST EMERGENCY LIGHT ON THE SEAT BASE OF SEAT #6 FOR EMERGENCY PATH LIGHTING IS INOPERATIVE  GAINED ACCESS TO EMER LIGHT AND PERFORMED GVI OF LIGHT, DURING GVI FOUND LIGHT TO BE DISCONNECTED. TECHS VERIFIED THAT POWER AND GROUND WERE PRESENT AT THE CONNECTOR. TECHS RECONNECTED PLUG TO LIGHT. PERFORMED SATISFACTORY OPS CHECKS, OPS CHECKS GOOD AT THIS TIME. WORK PERFORMED IN REF TO EMB 545 AMM 33-51-01.
